MathSciNet Relay Station
MathSciNet bibliographic data
MR747534 20G40 (20C15)
Beynon, W. M.; Spaltenstein, N. Green functions of finite Chevalley groups of type $E\sb{n}$ $(n=6,\,7,\,8)$. J. Algebra 88 (1984), no. 2, 584–614.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement